Hi,I got one injection of hyrialonic acid to the hollows of my cheeks, a week later I started to experience ear ache then teeth pain on one side of my face and eye twitching. I went to the dr who told me as I didn't have an ear infection and I should go to a dentist as I probably have a tooth abscess, which turned out I didn't. Since then the eye twitching has gone but now I have had severe pain in my teeth and cheek much like sharp electric nerve pains. Do you think it is permanent?
Nerve Damage from Hyaluronic Acid?
Doctor Answers 4
Nerve damage and dermal fillers
I would suggest following up with your provider - it sounds like you could have some pressure (surrounding a nerve) as a result of the injection(s) and/or something else is going on.
Have a question? Ask a doctor
Restylane to Cheeks and Nerve Damage
Restylane injection to the cheeks should not have been injected so deeply so as to have injured the nerve. The nerve blocks may have been the culprit. Either way I would expect the symptoms to resolve.
Nerve issue with filler injections
It is possible that injection irritated or injured your infraorbital nerve branch on the affected side. Usually if it is a bruise or irritation it will get better on its own. Best to see someone in person to be properly evaluated.
You might also like...
Possible nerve damage from hyaluronic acid injection to cheeks
I think it would be highly unlikely that your symptoms of eye twitching, earache, and teeth pain would be a result of your treatment with hyaluronic acid to your cheeks. Did you have nerve blocks done before your injection? If so, it's possible that there may have been some irritation to the nerve that could possibly cause some temporary pain. The injection of the hyaluronic acid to your cheek alone should not cause your symptoms.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.